# SDR C2XA02CL112

- Difficulty date: May 9, 2002
- Submitted: May 13, 2002
- Operation: Air carrier
- Aircraft: N12922
- Make and model: Emb EMB-145LR
- Aircraft serial: 145338
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

DAY FLIGHT 3740 CREW REPORTED LAV SMOKE WARNING ON INBOUND TAXI WITH SMOKE IN CABIN.  MAINTENANCE RELEASE AIRCRAFT IAW MEL 49-00-00.
